# SDR DXTA2012080605079

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- Aircraft time: 5,790 hours, 4,537 cycles
- Engine: Pwa PW535A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 52771318
- Part serial: 1022
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,660 hours, 1,399 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

IN CRUISE FLIGHT (FL450) CABIN BEGAN TO LOSE PRESSURE.  EXECUTED RAPID DESCENT, CABIN BUMPED A COUPLE OF TIMES, CABIN DESCENT STOPPED BRIEFLY, THEN CONTINUED. MANUAL CABIN CONTROL HAD ABSOLUTELY NO EFFECT.  R & R THE PRIMARY OUTFLOW VALVE IAW MM 21-32-00. COMPLIED WITH SIMULATED FLIGHT, ENGINES OPERATING FUNCTIONAL CHECKED GOOD IAW MM 21-32-00.
